Jump to content

Recommended Posts

GregaHelp

Im getting help from a friend to write this, that lives far away, because I function very little. Mind working very poorly.

 

Hello ! I have unbearable pain thru body and burning all over .
Can't move much, legs kill me. Not self caring.
I believe akathasia .
I been on and off meds this year .
I can't go on anymore like this .
I have self harm and wanna not live. Mind working very poorly.

 

Here is a rough med history, may have some inaccuracies, its hard to tell:
2019 January: Started Lexapro 5 mg to 10 for one month. then stopped
2019 February to middle of Mai maybe: Celexa 20mg, then 10mg, then 5mg, then stopped
2019 from July for 5 weeks: Zolof, 25 to 50mg, then stopped
2019 January until maybe late November: Klonopin 0.5mg, as needed. Then stopped.
2019 since maybe late November: On nothing. Now I can barely move, in unbearable pain daily through my body and feeling of burning all over. In crisis. It's unbearable. My head is not working right. Having impulsive ideas. Dont want to live.
My family wants me back on some meds.

 

May not have resources or ability to take very low doses with a scale. In very bad shape and not much support. Mind working very poorly.

Share this post


Link to post
Gridley

Welcome to SA, GregaHelp.  I'm sorry you're suffering so badly.

 

It appears you are suffering from withdrawal from one or more likely all three of the antidepressants you cold-turkeyed.  t's also possible that you're in withdrawal from the benzo, Klonopin.  Body pain, cognitive difficulties (brain not working right) , a feeling of burning all over, akathisia and impulsive ideas are typical withdrawal symptoms.  The good news is that you will heal.  Unfortunately, we can't tell you how long it will take.  In the meantime, later in this post, I'll be giving you some suggestions the can help you cope with withdrawal.

 

But first, so you have a better idea of what you're experiencing, here is some information on withdrawal.

 

What is withdrawal syndrome.

 

Glenmullen’s withdrawal symptom list.

 

When we take medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.  

 

This explains the healing process really well:

 

Video:  Healing From Antidepressants - Patterns of Recovery

 

As to some things that can help you right now--

 

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium (magnesium glycerinate is a good form) and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

Magnesium, nature's calcium channel blocker 

 

Omega-3 fatty acids (fish oil) 

 

Add in one at a time and at a low dose in case you do experience problems.

 

We strongly recommend non-drug coping skills to deal with withdrawal.  Take a look at the links and posts in the following link and see which you think might be helpful to you.

 

Non-drug techniques to cope

 

You mentioned self-harm and not wanting to live--MammaP, one of our moderators, wrote this:

 

Sadly, many of us have felt that we simply cannot carry on. Most of us here have been in that situation, some as a side effect of medication and others from withdrawal. It is a feeling that is all consuming and taunts us day and night. We are all deeply saddened to see a fellow member feeling so low and being powerless to help. We are not professionals and not equipped to offer the support and guidance that is needed, but are here to offer understanding and empathy.  

 

What you are feeling is real, it is devastating and it hurts, but it will get better.  In the meantime it is important that you talk to someone. Talking about your feelings will help you to deal with them. There are many agencies that have helplines dedicated to helping people who are suicidal and I am going to post links to some organisations that can offer the support that we can't.  

 

Talking helps us to put things into perspective and release some of the tension, especially when no-one seems to understand or believe what we are going through. If you are religious then maybe someone at your church will understand and listen without judgement. 

 

I have found helplines extremely helpful in the past, sometimes talking to a stranger who doesn't know you is easier. They  have no preconceptions and do not judge you, simply listen as you pour out your heart.

 

 If the feelings are overwhelming then call the emergency room, or accident and emergency department of your local hospital. 

 

We at SA care about you very much and want to see you get better, it is devastating for all of us when someone cannot take any more and wish we could do more but we are limited in what we can offer.
 
Please tell us how you are feeling, but  please understand how it is for us when someone says they are going to end their life and not come back. We do not want to lose you, we want you to get better. 

This is your Introductory topic, where you can ask questions and connect with other members.  We're glad you found your way here.

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy